# SDR UIEA2019041703899

- Difficulty date: April 17, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,300 hours, 17,128 cycles
- Engine: Ge CF680C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R ENGINE NO LIGHT OFF WITH SINGLE IGNITER, SWITCHED TO BOTH IGNITERS.( PERFORMED ENGINE START / RUN W. SINGLE IGNITER SELECTED. ENGINE START UP NORMAL THROUGH ALL PARAMETERS. ALSO PERFORMED IGNITER CHECK PRIOR TO START. NO FAULTS NOTED IAW AMM 74-00-00 & 80-11-00.  )
